Review of Best Soup For Cold And Sore Throat
1. EF ECOFLOW DELTA Max Smart Extra Battery, 2016Wh Capacity, Expand …
- Brand: EF ECOFLOW
- Manufacturer: EF ECOFLOW
- [Extra 2016Wh Capacity] – Expand DELTA Max’s capacity up to 6048Wh with two DELTA Max Smart Extra Batteries, giving you more backup power during emergencies.
- [Customizable Power] – Add up to two extra batteries to the DELTA Max portable power station, making it a perfect outdoor generator for camping or off-grid travel.
- [Charge Up In Less Than 2 Hours] – Charge the DELTA Max battery power station and an extra battery in less than 2 hours.
- [Multiple Ways To Charge] – DELTA Max is more than a solar power station, charge up with an AC wall outlet, a car, or the EcoFlow Smart Generator.
- [Power Almost Anything] – A power generator that can power 99% of your devices and supports up to 15 devices at the same time.
- [What’s In The Box] – 1. DELTA MAX Smart Extra Battery, 2. DELTA Max Extra Battery Cable, 3. User manual. You’ll also get a 24 month guarantee from EcoFlow and friendly customer support whenever you need it.
2. BEEKEEPER’S NATURALS Propolis Throat Spray for Kids – 95% Bee …
- Brand: Beekeeper’s Naturals
- Manufacturer: Beekeeper’s Naturals Inc.
- Color: Kids Propolis
- Dimensions: Height: 4.0 Inches Width: 1.25 Inches Length: 1.25 Inches Weight: 0.06625 Pounds `
- Publication Date: 2018-10-08T00:00:01Z
- YOUR KIDDO’S DEFENDER: Propolis Throat Spray for Kids is the powerful, natural immune support you’ve been searching for. Bee propolis is nature’s ultimate protector and serves as the hive’s immune system. It has been used for centuries for immune support, soothing scratchy throats, and promoting recovery.
- IMMUNE SUPPORT: naturally rich in antioxidants and over 300 beneficial compounds. This is a natural product that is painstakingly tested for quality & potency. No refined sugars, artificial ingredients, or additives. Our products are always third party lab tested to ensure they never contain pesticide residue or nasty chemicals.
- LOVED BY KIDS & MOMS: We added a drizzle of buckwheat honey for an extra dose of TLC. Our pure buckwheat honey doesn’t just taste great. It is one of the most soothing, antioxidant-rich honeys on the planet!
- ONLY 4 INGREDIENTS: High-grade Canadian bee propolis extract, pure buckwheat honey, non-GMO vegetable glycerin, and purified water. Contains no: artificial preservatives, colors, refined sugar, gluten, wheat, yeast, corn, soy, dairy, egg. People allergic to bees or bee products may experience allergic reactions. Not recommended for pregnant or lactating women
- BENEFITS: Immune Support, Scratchy Throat Relief, Natural Remedy, Alcohol-free, No Refined Sugars, Certified Keto, Certified Paleo by the Paleo foundation in 2019.
- SUSTAINABLY SOURCED: We practice sustainable beekeeping and make the happiness of our bees a priority. Our bee products are sourced from remote apiaries and are among the purest on earth.
3. Pure Organic Tamarind Paste Concentrate – Sweet and Sour Sauce …
- Brand: PURE INDIAN FOODS
- Manufacturer: Pure Indian Foods
- Dimensions: Height: 3.5 Inches Width: 2.75 Inches Length: 2.75 Inches Weight: 0.6875 Pounds `
- Your Trusted Family-Owned Small Business since 1889
- Can be used in Indian, Thai and African cuisine; Sour and tart flavored
- Perfect for chutney, curry, stir fry, noodles and salsa. Adds zest and brightness to your cooking
- Made from concentrated fruit of the tamarind tree. No sugar / syrup added, No preservatives
- USDA Certified; Organic; Gluten-free. Packed in Glass; Texture may vary (pourable vs thick) from batch-to-batch.
4. Boiron Hepar Sulphuris Calcareum 200Ck Homeopathic Medicine for Cough – …
- Brand: Boiron
- Manufacturer: Boiron
- Color: White
- Dimensions: Height: 0.625 Inches Width: 0.625 Inches Length: 2.625 Inches
- Publication Date: 2017-06-07T00:00:01Z
- Homeopathic medicine that relieves Coughing
- Take at the First Sign of Symptoms
- Non-Drowsy, no known side effects, no known drug interactions
- This medicine uses highly diluted natural substances to relieve symptoms.
- This medicine comes in quick-dissolving pellet form
5. Little Remedies Sore Throat Pops, Made With Real Honey, 10 …
- Brand: Little Remedies
- Manufacturer: Prestige Consumer Healthcare
- Dimensions: Height: 4.63 Inches Width: 2.69 Inches Length: 1.81 Inches Weight: 52.7 ounces `
- Publication Date: 2015-06-13T00:00:01Z
- Temporarily soothes irritated, sore, scratchy throats that may result from allergies, colds, flu and viruses
- Relieves minor discomfort and protects irritated areas in sore mouth and sore throat
- Made with real honey; 100% natural
- Contains no gluten, preservatives or high fructose corn syrup
- Safe for use in children 3 years and older
- Contains 1 box of Little Remedies Sore Throat Pops, 10 count
6. Cold Bee Gone Nasal Swab Cold and Flu Symptom Remedy …
- Brand: Buzzagogo
- Manufacturer: Buzzagogo, LLC
- Dimensions: Height: 1.25 Inches Width: 1.25 Inches Length: 1.5 Inches Weight: 0.36 Pounds `
- WHAT IS IT: Cold Bee Gone is a homeopathic remedy that you swab in your nose to fight colds, flu and allergies. People swear by it, and you will too! MAKE SURE you buy genuine Cold Bee Gone from the maker – Buzzagogo!
- HOW IT WORKS: The science behind the Nasal Swab Method is that cold and flu viruses generally enter the body through our eyes, ears nose or throat, and then replicate millions of times within 1-3 days. Introducing our ingredients can help reduce the duration and severity of the illness.
- WHY THE NOSE: The nose is a where most germs latch on and begin to replicate, making you sick. The Nasal Biome is as critical to immune function as the gut, yet it is often depleted due to antibiotics, modern diet or excessive use of the nasal sprays and other products which contain alcohol, chemicals or salt, leaving you susceptible to repeated bouts of illness.
- WHY MANUKA HONEY: Because our super honey blend, which includes raw Manuka Honey, is antimicrobial, soothing, probiotic, prebiotic and helps you retain moisture. It’s also infused with known cold-fighting homeopathic ingredients to alleviate active symptoms. All of these things combined are what make Cold Bee Gone so effective at fighting cold, flu and allergies.
- WHO CAN USE IT: It’s safe and easy to use for the entire family, over the age of one. Do not use if you have any allergies to bees or bee products. Over 100 doses per bottle!
7. Chloraseptic Max Strength Sore Throat Lozenges, Wild Berries Flavor, 15 …
- Brand: Chloraseptic
- Manufacturer: Prestige Consumer Healthcare
- Dimensions: Height: 2.7 Inches Width: 3.6 Inches Length: 1.55 Inches Weight: 0.15 Pounds `
- Fast-acting sore throat relief
- Maximum numbing in seconds as lo4zenge dissolves (maximum allowable amount of benzocaine)
- Soothing sore throat lozenges are Wild Berries flavor
- Chloraseptic is the no.1 Sore Throat Brand
- Great for on-the-go relief
- Contains 1 box of Max Strength Wild Berries Sore Throat Lozenges, 15 count
- IRI Data Total Units Sold Ending 11/3/19, Multi-Outlet plus Convenience
8. Tylenol Cold + Flu Severe Medicine Caplets for Fever, Pain, …
- Brand: Tylenol
- Manufacturer: Johnson & Johnson
- Dimensions: Height: 2.91 Inches Width: 4.52 Inches Length: 0.79 Inches Weight: 0.04 Pounds `
- Publication Date: 2013-03-06T00:00:01Z
- 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
- This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.
- Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
- Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm (mucus) and make coughs more productive
- From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief
9. Hyland’s Cold Medicine with Zinc, Decongestant and Sore Throat Relief, …
- Brand: Hyland’s
- Manufacturer: Hyland’s
- Color: Multi
- Dimensions: Height: 4.1249999957925 Inches Width: 3.1249999968125 Inches Length: 1.1249999988525 Inches Weight: 0.00375 Pounds `
- RELIEF OF COLD SYMPTOMS: Temporarily relieves the symptoms of the common cold
- FORMULATED WITH ZINC: Formulated with zinc 2x (HPUS) for the symptoms of runny nose and sore throat.
- ZINC GLUCONATE: Clinically proven to shorten the duration of a cold and reduce severity.
- EASY TO TAKE HOMEOPATHIC MEDICINE: Quick-dissolving tablets that melt in your mouth almost instantly. Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
- 50 TABLETS = UP TO 25 DOSES: of Hyland’s Cold Tablets with Zinc
10. Boiron ColdCalm Tablets for Relief of Common Cold Symptoms Such …
- Brand: Boiron
- Manufacturer: AmazonUs/BOIB7
- Dimensions: Height: 4.0 Inches Width: 3.0 Inches Length: 1.19 Inches Weight: 0.00035825117575 Pounds `
- Publication Date: 2019-07-11T00:00:01Z
- ColdCalm tablet do not mask full-blown symptoms, instead they target specific cold symptoms at the onset, established and resolution stages of the common cold.
- ColdCalm tablets do not cause drowsiness and it has no known interactions with other medications.
- Recommended for everyone ages 3 and up.
- ColdCalm tablets do not cause drowsiness or sleeplessness, so they are great for day and nightime relief.
- Try Oscillococcinum for flu symptoms, Chestal cough Syrup line, ThroatCalm tablet for sore throat, and SinusCalm for sinus pain.